# SDR SWIA2024042900310

- Difficulty date: March 10, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD5 INTERCOSTAL HAS EXFOLIATED CORROSION ON TWO ELEMENT REQUIRE REPLACEMENT JOB # HN00144727   (C-CHECK RO 4/26/2024)   INSTALLED NEW PAX DOOR AFT DD5 INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV. N. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
